# SDR CA100813014

- Difficulty date: August 25, 2009
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B300
- Aircraft time: 5,980 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 1003810051
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT, THE CREW NOTICED FUEL CAP LEAKING, ON ARRIVAL AT MX FACILITY THE FUEL CAP WAS REPLACED WITH NEW, NO FURTHER INCIDENTS. THIS SDR BEING SUBMITTED NOW AS PART OF AMO ANNUAL AUDIT PROGRAM.
